A New Family of Nonlinear Fifth-Order Solvers for Finding Simple Roots  

A New Family of Nonlinear Fifth-Order Solvers for Finding Simple Roots

在线阅读下载全文

作  者:Behzad Ghanbari 

机构地区:[1]Department of Mathematics, Kermanshah University of Technology, Kermanshah, Iran

出  处:《Applied Mathematics》2012年第6期577-580,共4页应用数学(英文)

摘  要:In this paper, we present a new family of iterative methods for solving nonlinear equations. It is proved that the order of convergence of this family is five. Two functions and two derivative evaluations should be computed per iteration. To demonstrate convergence properties of the proposed family of methods, some numerical examples are given. Further numerical comparisons are made with several other existing fifth-order methods.In this paper, we present a new family of iterative methods for solving nonlinear equations. It is proved that the order of convergence of this family is five. Two functions and two derivative evaluations should be computed per iteration. To demonstrate convergence properties of the proposed family of methods, some numerical examples are given. Further numerical comparisons are made with several other existing fifth-order methods.

关 键 词:ITERATIVE Methods Simple-Root of NONLINEAR EQUATIONS Newton’s Method 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象